RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 21, Issue 2, Pages 281–288 (Mi mz7955)  

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

Some exact inequalities between the best approximations and moduli of continuity of high orders

V. V. Zhuk

Leningrad State University

Full text: PDF file (459 kB)

English version:
Mathematical Notes, 1977, 21:2, 153–157

Bibliographic databases:

UDC: 517.5
Received: 19.02.1976

Citation: V. V. Zhuk, “Some exact inequalities between the best approximations and moduli of continuity of high orders”, Mat. Zametki, 21:2 (1977), 281–288; Math. Notes, 21:2 (1977), 153–157

Citation in format AMSBIB
\Bibitem{Zhu77}
\by V.~V.~Zhuk
\paper Some exact inequalities between the best approximations and moduli of continuity of high orders
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 2
\pages 281--288
\mathnet{http://mi.mathnet.ru/mz7955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447945}
\zmath{https://zbmath.org/?q=an:0373.41022|0362.41014}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 2
\pages 153--157
\crossref{https://doi.org/10.1007/BF02320559}


Linking options:
  • http://mi.mathnet.ru/eng/mz7955
  • http://mi.mathnet.ru/eng/mz/v21/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021